Unilateral tongue angioedema induced by angiotensin converting enzyme inhibitor: A case report

Zamzam Khalaf Al-Hoqani, Maisa Hamed Al-Kiyumi*, Salem Hamdan Al-Tamemi, Abdulaziz Mahmood Al-Mahrezi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Tongue angioedema is a well-recognized side effect of angiotensin-converting enzyme inhibitor particularly during the first few months of initiation. Unilateral tongue involvement is rarely encountered. We report the case of a 78-year-old woman who presented with unilateral right side tongue angioedema, which occurred after two years of lisinopril use. She did not have any respiratory distress and her symptoms had completely resolved after twelve hours of observation. Lisinopril was discontinued and no recurrence of angioedema was reported.

Original languageEnglish
Article numbere92
JournalOman Medical Journal
Volume35
Issue number1
DOIs
Publication statusPublished - Jan 1 2019
Externally publishedYes

Keywords

  • Angioedema
  • Angiotensin-Converting Enzyme Inhibitors
  • Bradykinin
  • Drug-Related Side Effects and Adverse Reactions

ASJC Scopus subject areas

  • Medicine(all)

Cite this